# SDR SIMA20130210001

- Difficulty date: February 10, 2013
- Submitted: February 11, 2013
- Operation: Air carrier
- Aircraft: N601DW
- Make and model: Emb EMB-145LR
- Aircraft serial: 145046
- Aircraft time: 35,455 hours, 30,085 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 14525653001
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE INSPECTION FOUND FRAME 70 GOUGED AT STRINGER 13 RIGHT.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REPAIRED IAW AEA EO EM-53MR-2075.  THE AIRCRAFT WAS RETURNED TO SERVICE.
